# SDR SWAA2025100215563

- Difficulty date: September 17, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 44,820 hours, 27,723 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR PANEL 231FF UPPER COMPOSITE PLY PULLED AWAY AND DISBONDED AT AFT END.  REPAIRED COMPOSITE DAMAGE ON CABIN FLOOR PANEL 231FF IAW B737 SRM 53-00-50-2R-1; REPAIR 1.  REPAIRS COMPLETED IAW SRM 53-00-50-2R-1-A AND EA M-25-153-02385.
